MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the e360 ventilator would not power on.Patient involvement is unknown.Non-covidien/ medtronic service provider inspected the device and found the battery will need to be replaced.Covidien/ medtronic was not authorized to evaluate/service the device.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6453210
Report Number2023050-2017-05119
Device Sequence Number588050
Product Code CBK
UDI-Device Identifier10884521540989
UDI-Public10884521540989
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-WW-IN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2017
Initial Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1